| Catalog Number |
1758SI12 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/09/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during pre-testing, sterile water leaked from the foley catheter.Upon examining the defective unit, it was suspected that the leak was occurring around the junction of the inflation lumen and the drainage lumen.This was an incident where sterile water leaked during pre-testing.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
The reported event is confirmed manufacturing related.This is addressed by capa 11092653.Visual evaluation noted received 1 all silicone foley catheter in leaflet and pouch.Attached to drainage bag.Using solution attempted to inflate with 10 ml methylene blue solution (3 drops 1% aq methylene blue per 100ml distilled water) but solution immediately leaked to the drainage funnel indicating lumen to lumen leak.Based on the physical sample received the reported event is confirmed manufacturing related and does not meet specifications.The possible root causes for this failure, per capa 11092653, are "funnel wall thickness to thin due to molding core pin shape" or "extruded tube diameter with variation causing leak in catheter funnel molding." risk review, labeling review, and dhr review are not required as event has already been investigated per capa 11092653.Refer to capa 11092653 for further details.Corrections made to tab(s) d, f, h.Initial reporter complete facility name: (b)(6).This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description